A 2 A		Alliance For Physics Excellence (AF Spring Weekend Workshop – Coho Physics Teacher Institute (PTI) Activity Alabama A & M University May 12 - 13, 2017	ort 2	
		Day 1 - May 12, 2017		
Time	Тор	ic	Leader & Resource	
8:00 - 8:05 AM		Welcome/Greetings/Announcements	Mohan Aggarwal AAMU and APEX Leadership	
8:05 - 10:30 AM		Digital Electronics Activity #1 & #2: <i>Diode as a Circuit Element</i> (2 hours & 25 minutes)	Jim & Jane Nelson AAPT/PTRA Digital Electronics Supplement, Pages 9 & 19	
10:30 - Noon		Patterns in Student Thinking to Responsive Actions (1 hour 30 minutes)	Jim Minstrell Facet Innovations	
Noon - 1:00 PM		Working Lunch		
1:00 - 2:30 PM		Digital Electronics Activity #4: <i>Frequency of AC Current</i> (1 hour & 30 minutes)	Jim & Jane Nelson AAPT/PTRA Digital Electronics Supplement, Page 49	
2:30 - 5:00 PM		Digital Electronics Activity #5 & #6: <i>Transistors as a Circuit Element</i> (2 hours & 30 minutes)	Jim & Jane Nelson AAPT/PTRA Digital Electronics Supplement, Page 55 & 65	
5:00 - 6:30 PM		Digital Electronics Activity #9: Engineering Design Task – Night Vision Flashlight (1 hour & 30 minutes)	Jim Slavicek Digital Electronics Supplement, Page 93	
Version: 10:31 PM	M, 5/2/	/17		

• APSK • Litypics	Spring Wee Physics Teacher Alaba	Alliance For Physics Excellence (APEX) Spring Weekend Workshop – Cohort 2 Physics Teacher Institute (PTI) Activity Schedule Alabama A & M University May 12 - 13, 2017 Day 2 - May 13, 2017		
8:00 - 11:00 AM	Digital Electronics Activity #7: 555 Tin an Integrated Circuit Element (3 hours)			
11:00 – 12:30 PM	Teaching APEX Physics in High School Classrooms. What have we learned? (1 30 minutes)			
12:30 - 1:30 PM	Working Lunch: TPACK wrap-up discussion, Marius Schamschula AA&MU (30 minutes)			
1:30 - 2:00 PM	What Next? (30 minutes)	Mohan Aggarwal AAMU and APEX Leadership		
2:00 - 2:15 PM	□ Horizon Survey and Wrap-up	Mohan Aggarwal AA&MU, HRI and APEX Leadership (15 minutes)		
•	Day 1 (Total = 9 1/2 hours) Action Research, et cetera = 0 hours Pedagogy = 1 1/2 hours AAPT/PTRA = 6 1/2 hours Engineering Design = 1 1/2 hours Technology = 0 hours Day 2 (Total = 5 1/2 hours) Action Research, et cetera = 1 1/2 hours AAPT/PTRA = 3 hours Technology = 1/2 hour What Next? = 1/2 hour	 Overall Totals = 15 hours Action Research, et cetera = 1 1/2 hours Pedagogy = 2 hours AAPT/PTRA = 9 1/2 hours Engineering Design = 1 1/2 hours Technology = 1/2 hours What Next? = 1/2 hour 		